# SDR SWAA2019011628479

- Difficulty date: January 6, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 45,576 hours, 23,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 114A1001
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP INBOARD LOWER SURFACE CORNER DELAMINATED.  R&R AFT FLAP PER MM.
